# SDR DALA2018051603376

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,868 hours, 49,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB STA Y= 1463 CANT AT 2 HRS POSITION IN AFT ACCESSORIES COMPARTMENT. FRAME WEB STA Y= 1463 CANT AT 2 HRS POSITION WAS REPLACED PER SRM 53-14-4 FIG 3 AND 51-30-5 AND 51-30-2.
